Total Appetite Loss & Serious Indigestion On OzempicUpdated
Hi. I started Ozempic 3 weeks ago. Recently I have become constipated but having diarrhea. (Yes that is possible) I have also had horrible indigestion and a lot of acid sitting in my stomach. I have absolutely no appetite. I am dehydrated. When I drink anything it makes me feel like I ate a 20oz steak and baked potato. And then I feel super nauseous. I have digestive issues as is. Could the Ozempic be causing this or is it due to my IBS or something with my digestive track? I have had the same thing happen before I was taking Ozempic but not with the total loss of appetite & total fullness feeling.
I'm glad you wrote in about this as I too am on Ozempic, once week for diabetes. I'd been wondering why I suddenly had no appetite, had indigestion & Despite already being on Movantik for chronic constipation, it seemed to hv stopped working & despite also taking Miralax!
For past 1.5-2 weeks I'd ran out of my regular insulin & out of desperation, began using Ozempic 2-3x day (I knew it's also used daily for weight loss) trying to keep my blood sugar down as my Dr, pharmacist & insurance were haggling over paying for my regular insulin. So Absolutely Ozempic can cause the troubles you have been hvg! Plz gv us update!
The FDA warning states that if you are using Ozempic, and experience symptoms such as constipation, loss of appetite, nausea, bloating, and indigestion, among others, you should consult inform your doctor immediately as you may need medical assistance, and this might not be the right medication for you to take.
Ref: Ozempic Information
OkieCin, if you've been using it more often, you need to stop doing that, and inform your doctor. As to your insulin there are cheaper options that can be prescribed, if you can't get your current one filled, right now. Your doctor should be able to prescribe one for you.
How are you both doing, now?
My endocrinologist started me on Ozempic 0.25 in January. My appetite depleted and I struggled to eat small meals, I felt nauseous after week 3, on week 5 my dose was increased to 0.5, during the week my symptoms got so bad, that I couldn’t eat, was vomiting and had diarrhoea, every half hour, I have never felt so I’ll. I had 4 days in bed and my GP was thinking of sending me to hospital. Never again. I also lost 1stone in weight which was the only positive, but definitely not the correct way to loose it.
Re: VerFree (# 2)
I'm doing just fine. Dr finally figured out how to prescribe Novolog for me to use for high blood sugar but I am still taking Ozempic abet once a week & hv not experienced any problems with it.
I will reiterate that Ozempic is also used for weight loss but I hv no need to do so & I am not sure what the dose of Ozempic is when used for weight loss. I did ask my Dr about that just so I would know for sure if it's used for weight loss as well & he did say yes but we never discussed how often nor the size of the dose. I believe the PKG insert mentions those who take Ozempic may experience weight loss.
Hope everyone is doing much better that ran into troubles using it!
Re: Tish (# 3)
This is EXACTLY what has been happening to me. I have lost 15 lbs in less than 3 months. I can drink and am staying hydrated but food is a no go. I finally found out how to control the stomach issues. I've started drinking Ginger and water all day, maybe a ginger ale. I make it cold with one sweet n low and it is so good!! I also found a mango ginger that is good. I am not one of those herbal people but I swear by the ginger tea. I feel like a whole new person. I am also not going to take another injection of it. My life is too busy & my back already causes me enough pain that I don't need this. I'll lose weight the healthy weigh. I'm 36 and my skin looks 90 sometimes.
Re: VerFree (# 2)
I am quitting it. It got so bad is was basically debilitating. I didn't talk to my Dr which I should have. But I swear by cold ginger tea.
Re: OkieCin (# 1)
It got sooo bad. I am quitting it. I swear by ginger tea now. I take Trulance. It wouldn't work either!!! The only time I could have a BM was when the acid wanted to come out.... Whenever it wanted to.
I, too, am experiencing indigestion and no appetite, and I'm only on ,25 mg. I'm never hungry, I only eat when it's time to. I'm going to stop taking it, it's just not worth it. I want to be able to enjoy live again.
Re: Tish (# 3)
I just got my second half of the 5 month course in the mail and took my first shot from that new vial 6 days ago and its been horrible. (my 11th week shot) I am to the point I want to quit….feeling like crap, stomach pain, constipation, constant nausea, throwing up….its not worth it. The first 2 months were not fun but doable…this time is NOT! Lost 15-20 pounds so far but I’d rather be fluffy than miserable. Hoping it wears off pretty fast.
Re: Shanna (# 9)
Yes! Exactly! I am on Olympics for weight loss and on a 2.4 mg dose. I am eating a 650 cal a day and feeling like absolute crap. I have lost about 25 pounds but I’m hoping the side effects subside. Any tips for bloating and gas that won’t pass? I definitely don’t care about burping her farting if it relieves this consistent bloating feeling. Help!
I have IBS too and suffered greatly this Summer with IBS and Ozempic.
Don’t know what was causing nausea, vomiting, constipation could be either.
Call your Gastroenterologist and see if he can help you. Ozempic slowly empties your stomach. This might be causing your problem.
Just started Ozempic for weight loss. In my 4th week and now taking 0.5mg... I don’t really feel any loss of appet...3 REPLIES
I just started .5 Ozempic and I have no appetite. I also have no energy. Having a hard time focusing. Is this common at ...2 REPLIES
I began taking bentyl 2 weeks ago for ibs. After 2 days I noticed that I haven't had any appetite and I still don...2 REPLIES
I was prescribed this for a period of time and then there was some drug shortage and had to rotate between the numerous ...2 REPLIES
I don’t seem to be losing weight as much as others on some form of Semaglutide. I started on Rybelsus on 1/28/23. ...1 REPLY
Eating little food and having more toilet, my first toilet comes out quickly within 5 to 10 minutes as do normal person ...
Hi i had miscarage 20 days ago. From then i am suffering from sever acidity,gas, indigestion, weak, but no stomach pain....
I was suffering from IBS and was taking some medicine like Normaxin/Sac-250/Econorm and started feeling well. Now I'...4 REPLIES
i am 67 yrs old i had a by-pass in the u.s in 2009 when i visited my daughter in the USA .when i came to india after two...
What is the name of this pill?...green pill with M on one side and 53 on the other side ## Which tablet are you asking a...1 REPLY